IADVL
Indexed with PubMed and Science Citation Index (E) 
 
Users online: 539 
     Home | Feedback | Login 
About Current Issue Archive Ahead of print Search Instructions Online Submission Subscribe What's New Contact  
  NAVIGATE Here 
    Next article
    Previous article
    Table of Contents

 RESOURCE Links
    Similar in PUBMED
    Search Pubmed for
    Search in Google Scholar for
    Citation Manager
    Access Statistics
    Reader Comments
    Email Alert *
    Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed100    
    Printed1    
    Emailed0    
    PDF Downloaded7    
    Comments [Add]    

Recommend this journal

 

 CLINICAL AND LABORATORY INVESTIGATIONS
Year : 1982  |  Volume : 48  |  Issue : 2  |  Page : 96--98

Drugs Causing Skin Eruptions



Correspondence Address:
Login to access the Email id

Source of Support: None, Conflict of Interest: None


PMID: 28193971

Rights and PermissionsRights and Permissions

Twenty one patients having drug eruptions are reported. The causative drugs were confirmed by provocation Tests. Eleven patients had exanthematous eruptions. The causative drugs were thiacetazone (3), para aminosalicylic acid (3), i-sonicotine acid hydrazide (1), Stereptomycin (1), ethambutol (1 , carbamazepine (1 and phenytoin sodium (1). In 4 patients having toxic epidermal necrolysis, the causative drugs were para aminosalicylic acid (2) isonicotinic acid hydrazide (1), streptomycin (1), tetracycline (1) and phenobarbitone (1). Two of these patients reacted to two drugs each, namely, streptomycin and para aminosalicysclic acid; and tetracycline and phenobarbitone respectively. In 3 patients with ex o ative dermatitis , the causative drugs were isonicotinic acid hydrazide (1), streptomycin (1), thiacetazone (1), and chloroquine (1).One patient reacted to both thiacetazone and chloroquine. In 3 patients who presented as urticaria, the causative drugs were analgin (1), phenylbutazone (1), and dilantin sodium (1).






[PDF]*


        
Print this article     Email this article

Online since 15th March '04
Published by Wolters Kluwer - Medknow